# SDR MASA2012030634533

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 37,292 hours, 28,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLOOR STRIP LT AND EMERGENCY OVERHEAD LIGHT INOP.  RESEATED BATTERY PACK 1 CONNECTION AND REPLACED LIGHTS BULBS FOR EMERGENCY EXIT SIGN.
